``A uniqueness theorem for certain two-point boundary value problems'': A correction
Author: Ross Fraker
Journal: Proc. Amer. Math. Soc. 28 (1971), 631-632
MSC: Primary 34.36
Original Article: Proc. Amer. Math. Soc. 19 (1968), 249-250.
MathSciNet review: 0274849
Abstract: The boundary value problem is shown to have at most one solution on the interval . The function is such that where initial value problem solutions of have a minimum interval of disconjugacy.
-  Philip Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0171038
-  James S. W. Wong, A uniqueness theorem for certain two-point boundary value problems, Proc. Amer. Math. Soc. 19 (1968), 249–250. MR 0221011, https://doi.org/10.1090/S0002-9939-1968-0221011-7
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36
Retrieve articles in all journals with MSC: 34.36
Keywords: Boundary value problems, uniqueness, two-point, nondecreasing
Article copyright: © Copyright 1971 American Mathematical Society